Review of "M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164"

Share/Save/Bookmark

Asveld, P.R.J. (2008) Review of "M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164". [Book Review]

[img]
Preview
PDF
38Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/65156
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 254930